# SDR GAIA00608

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: S18A DOUBLER CORRODED AT BS870-880 RIGHTCORRECTIVE ACTION: REMOVED & FABRICATED DOUBLER IAW 727 SRM 51-20-1 & RS SRM 51-30-2
